Regular differential forms on stratified spaces.
Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 293-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__86_3_156056,
author = {Jean-Paul Brasselet and Massimo Ferrarotti},
title = {Regular differential forms on stratified spaces.},
journal = {Manuscripta mathematica},
pages = {293--310},
year = {1995},
volume = {86},
number = {3},
zbl = {0837.55003},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156056/}
}
Jean-Paul Brasselet; Massimo Ferrarotti. Regular differential forms on stratified spaces.. Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 293-310. http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156056/